# SDR 2010FA0001053

- Difficulty date: August 18, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Aircraft: N181MP
- Make and model: Beech B200
- Aircraft serial: BY64
- Aircraft time: 347 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Backed Out
- Location: Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CTUR) DURING THE 1ST PHASE 3, 4 OF THE ACFT, TECH FOUND WASHER AND NUT LAYING ON INTERIOR OF ACFT SKIN, FOUND BOLT FOR RUDDER PUSH PULL TUBE TO TORQUE TUBE BACKED OUT AND SIGNS OF CONTACT TO SURROUNDING STRUCTURE WAS ALSO NOTED.
